Posted by Elle (Chicago, Illinois) on 08/29/2015
I've recently been diagnosed with a strain of HPV that causes genital warts. I've received TCA treatments for both external and vaginal warts: three for external (around the vagina), one for vaginal (opening/internal).
So far, the external warts have fallen off, healed, and so far, none have reappeared. As for the vaginal warts, some came out, but deeper in the vagina, others did not. After about 24-48 hours, I noticed they reappeared again in the spots they'd come out at, only in the vagina.
I'm making sure to document my progress, or lack there of, and will make another post in about a month.
So far, I am in DAY THREE of my BHT treatment and am taking one dose of 250mg in the morning on an empty stomach with water. I am 5'1" and approx. 118lbs.
I started the BHT treatment the day after I received my last TCA treatment, and thus far, the vaginal warts have returned, but the external vaginal warts have not (pray for me, fingers crossed! )
I've also ordered a higher grade of BHT (because my "wholesale" BHT is giving me a bit of dry mouth) that should be here tomorrow. That will be a bottle of 500 capsules with 350mg/capsule.
It saddens me that the vaginal warts have reappeared since starting the BHT treatment and it makes me scared that this treatment may not work for me, but I also recognize that it is only Day No. 3 and I should probably up the dose and start taking a higher grade...
I'd love to get a bit of feedback from you, as I am scared out of my mind!
Thank you, Elle